Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can a broken heart cause medical issues?

My boyfriend broke-up with me and now he is goin out with this other disgusting girl. After I found out they were goin out I went to the doctor s to get my physical for school. When the doctor took my blood pressure it was really high 140/90 and I m only 14. and that is high for an adult.I have never had high blood pressure before so I was wondering if the fact that my heart was completely broken, could have caused my blood pressure to get high???
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Yes...stress causes blood pressure to rise...It can also cause your skin to breakout, headaches and many other things...forget him...I know it sounds impossible, but try...keep yourself busy...and try hard! Good luck!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I recently took a fitness test for the Army they found a murmur using a stethoscope. I explained as a child I had a Patent Ductus Arteriosus (PDA). I failed the medical until I could provide evidence that it had been repaired which it has and I am sourcing off my doctor. Can a PDA that has been corrected still cause a murmur or am I likely to have another issue causing the murmur?

doctor1 MD

I was diagnosed with a very minor heart murmur during my senior year in high school, just 6 years ago. I ve never had any issues with it. Never been affected by it. No doctor previously or after has ever heard or mentioned it. Recently I started taking Percocet after wisdom tooth extraction. I noticed when it first started kicking in, it made my heart beat very oddly. Not pounding or racing, but it definitely felt weird and uncomfortable. I ve used medical marijuana and muscle relaxers before for work injuries and they never made my heart feel like that. Is it something to be concerned about or just a normal side effect of the Percocet?

doctor1 MD

Hi, My mother (healthy, exercises regularly, normal weight, 61 yrs old, slightly elevated blood pressure - managed with medication and proper eating) went to the ER yesterday because her heart starting racing for about an hour when my parents were shopping yesterday. She had tanned about 1 hour prior to the rapid heart and said the tanning bed seemed warm. Her EKG came back fine along with the blood work and they did say she was dehydrated. The doctor said she was fine and that he didn t see any issues, but if it happened again to go see her primary care physician . Does this all sound normal and could dehydration really have caused this? I don t think she drinks enough water...

Recent questions on  Hypertension

doctor1 MD

I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.

doctor1 MD

Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you

doctor1 MD

My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?

doctor1 MD

My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...